Pacific Journal of Mathematics

BMO and Hankel operators on Bergman spaces.

Ke He Zhu

Article information

Pacific J. Math., Volume 155, Number 2 (1992), 377-395.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 47B35: Toeplitz operators, Hankel operators, Wiener-Hopf operators [See also 45P05, 47G10 for other integral operators; see also 32A25, 32M15]
Secondary: 32A37: Other spaces of holomorphic functions (e.g. bounded mean oscillation (BMOA), vanishing mean oscillation (VMOA)) [See also 46Exx] 46E15: Banach spaces of continuous, differentiable or analytic functions 47B10: Operators belonging to operator ideals (nuclear, p-summing, in the Schatten-von Neumann classes, etc.) [See also 47L20]


Zhu, Ke He. BMO and Hankel operators on Bergman spaces. Pacific J. Math. 155 (1992), no. 2, 377--395.

Export citation


  • [I] D. Bekolle, C. Berger, L. Coburn, and K. Zhu, BMO in the Bergman metric on bounded symmetric domains, J. Funct. Anal., 93 (1990), 310-350.
  • [2] C. Berger, L. Coburn, and K. Zhu,Function theory on Cartan domains and the Berezin-Toeplitz symbol calculus, Amer. J. Math., 110 (1988), 921-953.
  • [3] B. R. Choe, Projections, weighted Bergman spaces, and the Bloch space, Proc. Amer. Math. Soc, 108 (1990), 127-136.
  • [4] J. Garnett, Bounded Analytic Functions, Academic Press, New York, 1981.
  • [5] F. John and L. Nirenberg, On functions of bounded mean oscillation, Comm. Pure Appl. Math., 14 (1961), 415-426.
  • [6] W. Rudin, Function Theory in the Unit Ball of Cn , Springer, New York, 1980.
  • [7] M. Stoll, Mean value theorems for harmonic and holomorphic functions on bounded symmetric domains, J. Reine Angew. Math., 283 (1977), 191-198.
  • [8] K. Stroethoff, Compact Hankel operators on the Bergman space, Illinois J. Math., 34 (1990), 159-174.
  • [9] R. Timoney,Blochfunctions in several complex variables,I, Bull. London Math. Soc, 12 (1980), 241-267.
  • [10] K. Zhu, Positive Toeplitz operators on weighted Bergman spaces of bounded symmetric domains, J. Operator Theory, 20 (1988), 329-357.
  • [II] K. Zhu, Hankel-Toeplitz type operatorson La() , Integral EquationsandOpera- tor Theory, 13 (1990), 286-302.
  • [12] K. Zhu, Operator Theory in Function Spaces, Marcel Dekker, New York, 1990.